Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus

IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

See all formats and pricing
More options …
Volume 8, Issue 6


Groups, periodic planes and hyperbolic buildings

Alina Vdovina
Published Online: 2005-11-18 | DOI: https://doi.org/10.1515/jgth.2005.8.6.755


Using methods of combinatorial group theory, we give an elementary construction of polyhedra whose links are (not necessarily isomorphic) connected bipartite graphs. In particular, we construct polyhedra whose links are generalized m -gons. Polyhedra of this type are interesting because their universal coverings are two-dimensional hyperbolic buildings with different links. We show that the fundamental groups of some of our polyhedra contain surface groups. The presentation of the results is given in the language of combinatorial group theory.

About the article

Published Online: 2005-11-18

Published in Print: 2005-11-18

Citation Information: Journal of Group Theory, Volume 8, Issue 6, Pages 755–765, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2005.8.6.755.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

David Futer and Anne Thomas
International Mathematics Research Notices, 2012, Volume 2012, Number 2, Page 437
Riikka Kangaslampi and Alina Vdovina
Experimental Mathematics, 2017, Volume 26, Number 1, Page 54

Comments (0)

Please log in or register to comment.
Log in